# SDR EIA2006146

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK TENSION TIE LT SIDE STA 840 FOUND 1 OF THE FASTENER HOLES WITH CRACKS ON FRAME, DOUBLER AND AFT CHANNEL.  FRAME AND DOUBLER REPAIRED IAW B747 SRM 53-10-04, FIG 52.  CRACKED AFT CHANNEL REPAIRED IAW B747 SRM 51-40-03 FIG 3 DOUBLER USED 7075-T6 0.063, REPAIR ANGLE USED 2024-T3 0.071.
